# SDR 96ZZZX5825

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pulley
- Part number: 65255467
- Condition: Bearing Failed
- Location: Lt Inbd Ail
- Component: 65742841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID-D CHECK INSPECTION, LT INBD AIL TAB CONTROL CABLE TURNAROUND PULLEY WAS FOUND TO HAVE A RUSTED AND FAILED BEARING.  SUSPECT CAUSES ARE WATER INTRUSTION OR INSUFFICIENT LUBRICATION DURING BEARING MANUFACTURE.  SUBMITTER STATED SPECIAL ATTENTION SHOULD BE GIVEN TO THIS PULLEY BEARING DURING INSPECTION TO DETECT EARLY SIGNS OF RUSTING OR WEAR.  REF IPC 27-10-0-24.
